# SDR USAASB01180

- Difficulty date: June 19, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 10608061035
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 682 - UPON DESCENT INTO CLT, FROM MIA, CAPTAIN DECLARED AN EMERGENCY WHEN HE HEARD A LOUD POP AND LOST HIS FLIGHT INSTRUMENTS.  FIRST OFFICERS FLIGHT INSTRUMENTS SEEMED TO BE WORKING FINE.  ONCE ON THE TAXI-WAY, THERE WAS REPORT OF A SMOKE SMELL.  EVACUATION WAS ORDERED.  AFTER EVACUATION, THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE ACCOMPLISHED A VISUAL INSPECTION OF THE CABIN AND CARGO BINS AND DID NOT FIND ANYTHING ABNORMAL.  FOUND THE NR 1 NORMAL TRANSFER BUS CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED CIRCUIT BREAKER AS PRECAUTIONARY.  ALL SYSTEMS CHECK NORMAL.  NO SMELL OF SMOKE FOUND.  REPLACED ALL FOUR DOOR EMERGENCY ESCAPE SLIDES.  AIRCRAFT OK FOR SERVICE.  (M)
